# SDR AWXA200400345

- Difficulty date: April 4, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 65,311 hours, 51,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE AFT EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
